# SDR SWIA200718944

- Difficulty date: October 23, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 26,047 hours, 38,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, LEFT FORWARD SEAT TRACK IS CORRODED.  REPLACED SEAT TRACK IAW AMM 53-01-05.
